7:00am-9:00am
(2 hr)

Breakfast & Registration

9:00am-10:15am
(1 hr 15 min)

Search & Social Track

Top Social Tactics For The Search Marketer (#smx #21A)
Integrating your search and social media efforts can dramatically improve your marketing results, but where do you start? Speakers in this session will share their favorite authority-building social tips for search, including using Facebook, Google+, Twitter and other social media platforms such as Pinterest, Vine and more.

Moderator: Kevin Gibbons, UK Managing Director, BlueGlass Interactive (@kevgibbo)

Speakers:

Alan K'necht, Partner: Analytics & Social, Digital Always Media Inc (@aknecht)
Jon Quinton, UK Agency Manager, SEOgadget (@JonQuinton1)
Karianne Stinson, Director, Mediabrands Publishing (@Karianne)

SMX Advanced Track

How To Survive The Death Of Link Building (#smx #21B)
As search engine algorithms grow more sophisticated, increasingly relying on signals like the knowledge graph and semantic markup, and as search engines are increasingly strict about the type of links allowed or disallowed, it’s time to ask: is link building still a vital part of a successful SEO effort, or has its heyday passed? Join our panel of expert link builders as they debate the future of links and field any and all questions about this longtime-core SEO activity.

Moderator: Christine Churchill, President, KeyRelevance (@keyrelevance)

Speakers:

Stephanie Beadell, Content Marketing & PR, BuzzStream (@stephbeadell)
Mikkel deMib Svendsen, Creative Director, deMib.com (@demib)
Kirsty Hulse, SEO Strategist, DigitasLBi (@kirsty_hulse)

10:15am-10:45am
(30 min)

Refreshments & Expo Hall Time

10:45am-Noon
(1 hr 15 min)

Search & Social Track

Supercharging Twitter & Facebook Engagement (#smx #22A)
Twitter and Facebook are two of the most powerful social platforms, enabling a wide array of earned/owned social media tactics: customer service, community engagement, direct sales, broadcast news and brand updates. Attend this session and discover new ways to develop your audience organically and build a more engaged community on both platforms.

Moderator: Anders Hjorth, Owner, BDBL Media (@soanders)

Speakers:

Kelvin Newman, Founder and Managing Director, Rough Agenda (@kelvinnewman)
Karianne Stinson, Director, Mediabrands Publishing (@Karianne)
Bas van den Beld, Chief Editor, State of Digital (@basvandenbeld)

SMX Advanced Track

From Microdata & Schema To Rich Snippets: Markup For The Advanced SEO (#smx #22B)
Get your geek on as we dig into hardcore code implementations of Schema protocol, RDFa, GoodRelations, Facebook Open Graph markup used by leading Internet retailers and content publishers in a variety of competitive industries. Panelists will demonstrate how rich snippets appearing in search results have impacted traffic, conversions and driven real ROI for example sites.

Moderator: Andy Atkins-Kruger, Group CEO, WebCertain (@andyatkinskruge)

Speakers:

Barry Adams, SEO & Digital Strategy consultant, Pierce Communications (@badams)
Samuel Edwards, Online Media Strategist, Tenthwave Digital
Bastian Grimm, Managing Partner, Grimm Digital (@basgr)

Noon-1:00pm
(1 hr)

Lunch & Expo Hall Time

1:00pm-2:00pm
(1 hr)

Search & Social Track

Technically Speaking: Advanced Technical SEO Issues (#smx #23A)
Forget title tags, keyword research, writing content and links. In this session our panelists will explore some of the most complex issues with advanced SEO. We’ll explore how to manage large sites with complex databases and tons of content, ensuring that Google can efficiently crawl, index and rank all the pages on your site. From canonicals, crawl priority, rel next and prev to dynamic URL management and pagination topics, we will cover the best practices and the technical how-tos.

Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc. (@CJSherman)

Speaker:

Patrick Altoft, Director of Strategy, Branded3 (@patrickaltoft)

SMX Advanced Track

Best Practices For Mobile SEO (#smx #23B)
On the small screen, ranking high is critical. But do conventional desktop SEO techniques cut it? Some advocate distinct mobile SEO tactics, while others question the very notion of “mobile SEO.” Google is explicit in its advice: be sure to correctly map and optimize your site for mobile users and their intent rather than taking a one-size-fits-all approach – or else! In this session, you’ll get the fresh tactics you need to maximize the enormous mobile search opportunity.

Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc. (@CJSherman)

Speakers:

Shawn Dragann, CEO, Idea Evolver (@ideaevolver)
Maile Ohye, Senior Developer Programs Engineer, Google Inc. (@maileohye)
Sho Shimoda, VP of mobile and global marketing, IREP (@syantien)

2:00pm-2:15pm
(15 min)

Break

2:15pm-3:15pm
(1 hr)

Search & Social Track

You Tube Success Stories (#smx #24A)
YouTube is the second largest search engine, so you definitely need to have search-optimized videos. But beyond video SEO, there are many other opportunities available to marketers who want to reach customers via online video. This session offers case studies, tips and tactics for easy ways leverage your online video assets.

Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc. (@CJSherman)

Speakers:

Akiva Ben-Ezra, CEO, BenEzra Marketing (@akivadbenezra)
Manny Rivas, Online Advertising Director, aimClear (@mannyrivas)

SMX Advanced Track

Building Robust Ad Campaigns With Search & Display (#smx #24B)
We are well beyond the days when succeeding in search advertising was as simple writing a headline and two lines of text. In this session, we’ll take a look at huge opportunities with newer ad formats, Product Listing Ads (PLAs) and the advertising on content/display ad networks on Google, Bing and Yahoo.

Moderator: Matt Van Wagner, President, Find Me Faster (@mvanwagner)

Speakers:

Cedric Chambaz, EMEA Marketing Lead, Microsoft (@CEDRICtus)
Alistair Dent, Head of PPC, Periscopix (@alistairdent)

3:15pm-3:45pm
(30 min)

Refreshments & Expo Hall Time

3:45pm-4:45pm
(1 hr)

Search & Social Track

Winning Google Through Google+, From Authorship To Personalized Results (#smx #25A)
Still not convinced Google+ is a social platform you need to pay attention to? This session will take an in-depth look at how your Google+ presence, +1′s and creating authoritative identities for your brand and individual bloggers can impact traffic from Google search results. Panelists will demonstrate real traffic and engagement metrics from Google+ and help you troubleshoot issues with authorship and G+ data.

Moderator: Kelvin Newman, Founder and Managing Director, Rough Agenda (@kelvinnewman)

SMX Advanced Track

The Brave New World Of Universal Analytics (#smx #25B)
Web Analytics is changing and becoming more integrated across devices and environments. How do you track the source of a conversion? Did it come from a search on a smartphone that ultimately ended in a conversion via desktop? Did the conversion happen in a retail store? Our experts will give you the run down on how to put together an analytics strategy using all of the tools available to provide you with unprecedented insights into your online visitors.

Moderator: Christine Churchill, President, KeyRelevance (@keyrelevance)

Speakers:

Martijn Beijk, Sr. Business Consultant, comScore (@martijnbeijk)
David Sosnowski, Director of Data Insights & Analytics, Ayima (@SEO_Raptor)

4:45pm-5:00pm
(15 min)

Break

5:00pm-5:45pm
(45 min)

SMX Advanced Track

Ask The Search Marketing Experts (#smx #QA)
Get solutions to your most vexing search marketing challenges from our panel of veteran search marketing experts. This enlightening and entertaining powerpoint free session is a great way to wrap up your SMX London experience.

Moderator: Danny Sullivan, Founding Editor, Search Engine Land (@dannysullivan)